MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 UA; METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 UA; METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)
Catalog Number 11895354160
Medical Device Problem Codes False Negative Result (1225); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter and test strips were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable leukocyte results for four urine patient samples tested on the urisys 1100 urine analyzer us with serial number (b)(6).The reporter stated that the meter results were not aligned with the patients' symptoms prompting them to send the urine samples to the laboratory.Results for the four urine patient samples: the meter results were negative for leucocytes.The laboratory results were positive.The actual laboratory results were requested but not provided.The patients were treated based on the laboratory results.
 
Additional Manufacturer Narrative
The meter and test strips were not received for investigation.The retention material of the lot was tested; no false negative results were obtained.The retention material of the lot fulfilled the requirements.The investigation did not identify a product problem.

Brand Name
CHEMSTRIP ® 10 UA
Common Device Name
METHOD, ENZYMATIC, GLUCOSE (URINARY, NON-QUANTITATIVE)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18246712
Report Number1823260-2023-03817
Device Sequence Number6582041
Product Code JIL
UDI-Device Identifier00075537180037
UDI-Public00075537180037
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K896454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number11895354160
Device Lot Number64616809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown